# SDR SWAA043341

- Difficulty date: October 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 19,242 hours, 11,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: D10750
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND FWD CENTER CEILING EMERGENCY EXIT LIGHT INOP.  RESEATED PIN 13 ON CONNECTOR D10750 PER MM.
